MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER 28/DMF; HIP DOUBLE MOBILITY HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER 28/DMF; HIP DOUBLE MOBILITY HC LINER
Model Number 01.26.2852MHC
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 05/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-may-2022.Lot 2111789: (b)(4) items manufactured and released on 26-oct-2021.Expiration date: 2026-oct-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Other devices involved: batch review performed on 24-may-2022: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2107470: (b)(4) items manufactured and released on 29-sep-2021.Expiration date: 2026-sep-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Liner: versafitcup dm 01.26.2854mhc double mobility hc liner 28/dmg (k092265) lot 2114155: (b)(4) items manufactured and released on 15-nov-2021.Expiration date: 2026-oct-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2113557: (b)(4) items manufactured and released on 10-dec-2021.Expiration date: 2026-nov-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
On (b)(6) 2022, patient had a primary left hip surgery and on (b)(6) 2022 he had a primary right hip surgery.On (b)(6) 2022 the patient came in reporting pain and instability due to signs of infection.The surgeon performed a bilateral revision surgery and revised heads and liners.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER 28/DMF
Common Device Name
HIP DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14652253
Report Number3005180920-2022-00444
Device Sequence Number17321453
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number2111789
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale